Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 72, NWS Denver/Boulder, CO

August 3, 2023Larimer County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Aug 3, 2023, 5:17 PM MDT for Larimer County, Colorado. It was in force for 104 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2023, 5:17 PM MDT (23:17 UTC)
Expired
Aug 3, 2023, 7:01 PM MDT
In force
104 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Larimer County, CO

The radar

The Cheyenne radar (KCYS), 84 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 11.3 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1654 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

415 
WGUS55 KBOU 032317
FFWBOU
COC069-040215-
/O.NEW.KBOU.FF.W.0072.230803T2317Z-230804T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
517 PM MDT Thu Aug 3 2023

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  The Cameron Peak burn scar in...
  Southeastern Larimer County in north central Colorado...

* Until 815 PM MDT.

* At 517 PM MDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain over Eastern part of the 
  Cameron Peak Burn Scar. Between 0.5 and 0.8 inches of rain have 
  fallen. Additional rainfall amounts of 0.5 to 1.0 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

Excessive rainfall over the warning area will cause mud slides near 
steep terrain. The mud slide can consist of rock, mud, vegetation 
and other loose materials.

  HAZARD...Flash flooding caused by thunderstorms in and around
           the Cameron Peak Burn Scar.

  SOURCE...Radar and automated gauges.

  IMPACT...Flooding of areas in and around the Cameron Peak Burn
           Scar.

* Some locations that will experience flash flooding include...
  Masonville.

This includes the following additional locations...
Moondance Way, Stringtown Gulch, Big Bear, Lower Buckhorn on County 
Road 27 above Masonville and Storm Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Heavy Rainfall will cause flash flooding of small creeks, streams, 
and ditches in the affected part of the Cameron Peak burn area. Rock 
slides or debris flows can also be expected across rural roads.

&&

LAT...LON 4057 10532 4052 10537 4046 10539 4044 10537
      4044 10534 4042 10526 4044 10519 4048 10520
      4057 10521

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

as
1 follow-up statement
218 
WGUS75 KBOU 040101
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
701 PM MDT Thu Aug 3 2023

COC069-040111-
/O.CAN.KBOU.FF.W.0072.000000T0000Z-230804T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
701 PM MDT Thu Aug 3 2023

...FLASH FLOOD WARNING FOR THE CAMERON PEAK BURN SCAR IS CANCELLED 
FOR SOUTHEASTERN LARIMER COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat.

LAT...LON 4057 10532 4052 10537 4046 10539 4044 10537
      4044 10534 4042 10526 4044 10519 4048 10520
      4057 10521

$$

as

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 2:22 PM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, Aug 3, 2:22 PM MDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
222 PM MDT Thu Aug 3 2023

.SHORT TERM...(This evening through Friday)
Issued at 219 PM MDT Thu Aug 3 2023

...Key Messages...

- More scattered showers and thunderstorms expected this afternoon
and evening across the region.

- Best chance for severe thunderstorms, around 25-30%, is east of
Hwy 71 between 5 PM and 8 PM.

- Storm motion today is quicker than the past few days but still
moisture laden atmosphere will produce some heavy downpours for
sure

- Downward trend in storm coverage on Friday...

Here is the starting lineup for today's events...

- Satellite derived PWATs pushing 1-1.3" across the Denver Metro and
eastern CO plains, putting us near the 90% percentile for moisture

- SBCAPE around 1500-2000 J/kg from Denver eastward

- Bulk shear pushing 30-35 knots

- Shortwave trough of low pressure nearing from the north-northwest

While this is not an all-star team, they are still above average in
terms of severe and flooding potential. The one nice thing today is
the quicker storm motions helping to decrease the flood potential a
tad, however we've taken on a lot of water recently across the
plains so we could still see localized issues with the heavier
storms today.

Enhanced cores this afternoon will primarily move east to northeast
across the Denver Metro and the eastern CO plains. As they move
eastward, encountering deeper moisture and better shear, they will
start to grow upscale into a larger convective complex. This is when
they will be their most severe with damaging winds and large hail
the main impacts. Still a bit unsure of any trailing storms once the
main core(s) move through, though lingering westward outflow
boundaries may spark additional showers near the Palmer Divide late
evening...confidence is low at this time.

Drier air will be pushing in from the north-northwest behind the
aforementioned short-wave trough of low pressure. While we won't be
completely dry on Friday, I mean we're still tapped into the monsoon
wind pattern, we'll see a downward tick in coverage and intensity of
the storms during the afternoon and evening hours.

With a bit less moisture across the region, a little less cloud
cover is expected so we could end up a couple of degrees warmer than
on Thursday and keeping us in the mid to upper-80s...what's a few
degrees between friends anyway.

.LONG TERM...(Friday night through Thursday)
Issued at 219 PM MDT Thu Aug 3 2023

A weak upper level ridge prevails over the region Saturday with
zonal flow aloft. Model guidance indicates a few pushes of a weak
cold front from north to south across Colorado during the day
resulting in NNE/NE surface flow. This flow should keep sufficient
moisture in place across the eastern plains in the afternoon. MLCAPE
builds into the 600-1200 J/kg over the plains/urban corridor with
some higher values east of the Palmer Divide. An upper jet positions
over CO with the resultant best support for ascent positioned to the
south. This will support afternoon scattered showers and
thunderstorms over the plains. With optimal shear, a few strong to
severe storms will be supported, mainly over the east plains and
just east of the Palmer Divide (Lincoln Co.).

Sunday, another cold front will bring in another reinforcing push of
cooler airmass into the region. The ridge weakens further
accompanied by NW flow behind the previous wave. Temperatures aloft
cool as a result. Highs will end up being 10-13 degrees cooler than
normal with highs in the mid 70s. In addition to the cool airmass,
soundings look to be stable which will act to limit convection. With
marginal MLCAPE around, can't rule out a few showers or storms.
Enhanced winds aloft and frontal passages will result in breezy
afternoons, mainly over the high country with gusts to 30 mph.

Ensemble guidance shows a signal for drying and warming early next
week through the latter part of the week with ridging aloft and
zonal flow. Monday remains sufficiently below normal in the low 80s
across the plains. There will be enough moisture around to support
shower/storm chances as well. Temperatures eventually warm back
toward normal in the upper 80s by mid-week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1040 AM MDT Thu Aug 3 2023

Today...VFR. Passing showers and thunderstorms look to develop
around 19-20Z and push eastward off the higher terrain. Potential
impact timing at our terminals is 20Z-00Z this evening before
advancing far enough east. We sped up the timing a bit and removed
the VCTS after 00Z, once the TEMPOs conclude. Medium to high
confidence.

Tonight...VFR. Typical drainage flows for the overnight period with
some light and variable winds at times. High confidence.

Friday...VFR. Looks to be a downward trend in convective activity
across the region as drier and cooler air make its way into the
area. Medium to high confidence.

&&

.HYDROLOGY...
Issued at 219 PM MDT Thu Aug 3 2023

Limited threat of flash flooding this afternoon/evening and Friday
afternoon/evening over the fire burn scars with generally limited
moisture/instability and ample storm motions. Main threats will be
strong and gusty winds.

For the weekend, there is a low threat for flash flooding over the
burn areas. There will be sufficient moisture and instability to
support afternoon showers and thunderstorms. The threat will be
limited due to quicker storm motions. Similar threat for Monday with
showers/storms and quicker storm motions.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Heavener
LONG TERM...Mensch
AVIATION...Heavener
HYDROLOGY...Heavener
Hazardous weather outlook, Aug 3, 10:53 AM MDT, 6 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1053 AM MDT Thu Aug 3 2023

COZ030>051-041700-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1053 AM MDT Thu Aug 3 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Severe thunderstorms are expected to develop across the northeast
plains this afternoon. Scattered storms will first develop over
the mountains and near the I-25 Corridor early this afternoon, and
then become more widespread and intensify as they move east over
the plains. Storms that develop initially along the I-25 Corridor
will be capable of producing large hail and isolated damaging wind
gusts. However, the threat of large hail and especially more
widespread damaging winds will increase as the storms organize and
roll east across the plains late this afternoon and early evening.
Wind gusts of 60-80 mph will be possible, along with golfball
sized hail from the strongest storms. A brief tornado is possible.
Storms will also produce very heavy rain, so there is potential
for localized flash flooding in areas that see multiple storms or
storm mergers.

The thunderstorms will end from west to east fairly quickly
through the late afternoon and early evening hours.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Friday and Saturday will have decreased storm coverage. However, a
couple stronger or severe storms will still be possible over the
northeast plains. There is just a low threat of flash flooding
mainly over the burn areas, as storms will generally be weaker in
the high country and moving along at a fast pace.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight. However,
any reports of heavy rainfall, hail, and strong winds will be
appreciated.

In the hours before

Special weather statement, Aug 3, 3:23 PM MDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Denver CO
323 PM MDT Thu Aug 3 2023

COZ041-032215-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
323 PM MDT Thu Aug 3 2023

...A strong thunderstorm will impact portions of east central Douglas
and northwestern Elbert Counties through 415 PM MDT...

At 323 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Franktown, or 29 miles south of Denver, moving
northeast at 15 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Castle Rock, Elizabeth, Kiowa, Franktown, Ponderosa Park and The
Pinery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

&&

LAT...LON 3933 10497 3935 10497 3953 10456 3929 10442
      3924 10491
TIME...MOT...LOC 2123Z 245DEG 12KT 3932 10477

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

HIRIS
Local storm report, Aug 3, 3:57 PM MDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
357 PM MDT Thu Aug 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     Hail             4 SW Todd Creek         39.95N 104.93W
08/03/2023  E1.25 inch       Adams              CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0333 PM     Hail             Thornton                39.89N 104.96W
08/03/2023  E1.00 inch       Adams              CO   Public

0341 PM     Hail             6 WSW Denver Intl Airpo 39.82N 104.77W
08/03/2023  E1.00 inch       Denver             CO   Public

            Hail size ranged from nickel to quarter
            size.

0345 PM     Hail             Thornton                39.89N 104.96W
08/03/2023  M1.00 inch       Adams              CO   Public

0326 PM     Hail             4 NE Northglenn         39.95N 104.94W
08/03/2023  E0.75 inch       Adams              CO   Public

            Report from mPING: Dime (0.75 in.).

&&
Local storm report, Aug 3, 4:42 PM MDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
442 PM MDT Thu Aug 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Tstm Wnd Gst     Bennett                 39.76N 104.42W
08/03/2023  M66 MPH          Adams              CO   Mesonet

&&
Special weather statement, Aug 3, 4:45 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Denver CO
445 PM MDT Thu Aug 3 2023

COZ041-046-032330-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
445 PM MDT Thu Aug 3 2023

...A strong thunderstorm will impact portions of north central Elbert
County through 530 PM MDT...

At 445 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles east of Kiowa, or 35 miles west of Limon, moving east at 20
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Agate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

&&

LAT...LON 3925 10443 3943 10443 3947 10394 3920 10395
TIME...MOT...LOC 2245Z 270DEG 16KT 3934 10434

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

HIRIS
Special weather statement, Aug 3, 4:46 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Denver CO
446 PM MDT Thu Aug 3 2023

COZ038-032330-
Larimer County Below 6000 Feet/Northwest Weld County CO-
446 PM MDT Thu Aug 3 2023

...A strong thunderstorm will impact portions of northwestern Weld
and eastern Larimer Counties through 530 PM MDT...

At 446 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wellington, or 11 miles north of Fort Collins, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wellington, Pierce and Nunn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

&&

LAT...LON 4064 10515 4080 10516 4089 10464 4062 10460
TIME...MOT...LOC 2246Z 263DEG 19KT 4073 10506

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

HIRIS
Special weather statement, Aug 3, 5:00 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Denver CO
500 PM MDT Thu Aug 3 2023

COZ038-042-032345-
Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
500 PM MDT Thu Aug 3 2023

...A strong thunderstorm will impact portions of north central Weld
County through 545 PM MDT...

At 500 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hereford, or 27 miles southeast of Cheyenne, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Grover, Pawnee Buttes and Hereford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

&&

LAT...LON 4070 10396 4086 10448 4100 10441 4100 10387
TIME...MOT...LOC 2300Z 289DEG 20KT 4093 10435

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

HIRIS

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 6:32 PM MDTSpecial Weather StatementBOUTeller43 min
Aug 2, 7:58 PM MDTSpecial Weather StatementBOUDouglas47 min
Aug 2, 8:18 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Douglas, Elbert, Jefferson42 min
Aug 2, 8:34 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert41 min
Aug 2, 8:56 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Elbert, Weld28 min
Aug 2, 9:32 PM MDTSpecial Weather StatementBOULincoln43 min
Aug 2, 9:52 PM MDTSevere Thunderstorm WarningBOUWeld23 min
Aug 2, 10:03 PM MDTSevere Thunderstorm WarningBOUElbert27 min
Aug 2, 10:13 PM MDTSpecial Weather StatementBOULincoln47 min
Aug 2, 10:14 PM MDTSpecial Weather StatementBOUBroomfield46 min
Aug 2, 10:32 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert43 min
Aug 2, 10:55 PM MDTSpecial Weather StatementBOULincoln50 min
Aug 2, 11:03 PM MDTAreal Flood AdvisoryBOULarimer21 min
Aug 2, 11:24 PM MDTFlash Flood Warning Considerable damage threatBOULarimer5 hr
Aug 2, 11:57 PM MDTSpecial Weather StatementBOUWashington48 min
Aug 3, 3:01 PM MDTSpecial Weather StatementBOULarimer44 min
Aug 3, 3:20 PM MDTSpecial Weather StatementBOUDenver40 min
Aug 3, 3:23 PM MDTSpecial Weather StatementBOUDouglas52 min
Aug 3, 3:34 PM MDTSevere Thunderstorm WarningBOUAdams, Denver41 min
Aug 3, 3:36 PM MDTSevere Thunderstorm WarningBOUAdams39 min
Aug 3, 3:59 PM MDTSevere Thunderstorm WarningBOULarimer46 min
Aug 3, 4:02 PM MDTSevere Thunderstorm WarningBOUElbert43 min
Aug 3, 4:24 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe51 min
Aug 3, 4:29 PM MDTSevere Thunderstorm WarningBOUWeld46 min
Aug 3, 4:45 PM MDTSpecial Weather StatementBOUElbert45 min
Aug 3, 4:46 PM MDTSpecial Weather StatementBOUWeld44 min
Aug 3, 4:54 PM MDTAreal Flood AdvisoryBOULarimer3 hr
Aug 3, 4:54 PM MDTSevere Thunderstorm WarningBOUElbert51 min
Aug 3, 4:57 PM MDTSevere Thunderstorm WarningBOUAdams48 min
Aug 3, 5:00 PM MDTSpecial Weather StatementBOUWeld45 min
Aug 3, 5:11 PM MDTSevere Thunderstorm WarningBOULarimer34 min
Aug 3, 5:26 PM MDTSpecial Weather StatementBOUDenver49 min
Aug 3, 5:40 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln50 min
Aug 3, 5:43 PM MDTSevere Thunderstorm WarningBOULarimer, Weld47 min
Aug 3, 5:48 PM MDTSevere Thunderstorm WarningBOULincoln42 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.